# SDR SIMA20250804001

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N306DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000851
- Aircraft time: 11,790 hours, 8,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRYWAY EMERGENCY PHOTOLUMINESCENT STRIP LIGHT INOP. RAR PASSENGER ENTRYWAY EMERGENCY PHOTOLUMINESCENT STRIP LIGHT IAW ERJ-175 AMM 33-50-21/400. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
